RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 2, Pages 139–180 (Mi izv2973)  

This article is cited in 4 scientific papers (total in 5 papers)

On the best approximation in the mean to the function $|a-x|^s$ by polynomials

S. Nikolsky


Full text: PDF file (3228 kB)

Bibliographic databases:
Received: 20.08.1946

Citation: S. Nikolsky, “On the best approximation in the mean to the function $|a-x|^s$ by polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 11:2 (1947), 139–180

Citation in format AMSBIB
\Bibitem{Nik47}
\by S.~Nikolsky
\paper On the best approximation
in the mean to the
function $|a-x|^s$ by polynomials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 2
\pages 139--180
\mathnet{http://mi.mathnet.ru/izv2973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=20671}
\zmath{https://zbmath.org/?q=an:0029.02801}


Linking options:
  • http://mi.mathnet.ru/eng/izv2973
  • http://mi.mathnet.ru/eng/izv/v11/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kofanov, “Approximation in the mean of classes of differentiable functions by algebraic polynomials”, Math. USSR-Izv., 23:2 (1984), 353–365  mathnet  crossref  mathscinet  zmath
    2. V. P. Motornyi, O. V. Motornaya, “On the best $L_1$-approximation by algebraic polynomials to truncated powers and to classes of functions with $L_1$-bounded derivative”, Izv. Math., 63:3 (1999), 561–582  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    4. V. P. Motornyi, O. V. Motornaya, “One-Sided Approximation of Truncated Powers by Algebraic Polynomials in the Mean”, Proc. Steklov Inst. Math., 248 (2005), 179–186  mathnet  mathscinet  zmath
    5. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:195
    Full text:87
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019